We study some properties of modified Szasz-Mirakyan operators in Hölder exponential weighted spaces. We give theorems on the degree of approximation of functions by these operators.
Szasz-Mirakyan operator, Hölder space, modulus of smoothness, degree of approximation
WALCZAK, ZBIGNIEW and REMPULSKA, LUCYNA (2003) "On Some Properties of Szasz-Mirakyan Operators in Hölder Spaces," Turkish Journal of Mathematics: Vol. 27: No. 3, Article 7. Available at: https://journals.tubitak.gov.tr/math/vol27/iss3/7